# SDR DALA2024121111658

- Difficulty date: December 8, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50021
- Aircraft time: 13,596 hours, 6,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SCUFF PLATE FASTENER HOLE 4OL HAS CORROSION AT THE HOLE AND SURROUNDING SURFACE. (P)(M) SUMMARY SEE NR FOR ADDITIONAL INFORMATION 059-0001:5331-01297- 02B/001 00243 COMPLETED PRI 621850-14 REV 0, 1, AND ERA 621850- 14 REV A. ORIGINAL MATERIAL THICKNESS .125", REMAINING THICKNESS .116". MATERIAL REMOVED .009". (LP# 0699939)
